# SDR DXTA2016091906303

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 8,808 hours, 6,801 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD LOWER ENGINE MOUNT HAS TWO LOOSE LOCK FASTENERS.    REMOVED AND REPLACED  IAW ERO-858851.
